# SDR AALA20110604MIA01

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 62,001 hours, 21,248 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED DURING CRUISE MACH WINDOW AIR SPEEED KEPT INCRESING. TURNED OFF AUTO THROTTLE AND REDUCED THRUST BUT AIRSPEED WOULD NOT REDUCE.  ABOUT 1 MINUTE LATER AIRSPEED BEGAN TO SLOW.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AIR DATA COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
